Open Access
2003 Probabilistic Canonical Models for Partial Logics
François Lepage, Charles Morgan
Notre Dame J. Formal Logic 44(3): 125-138 (2003). DOI: 10.1305/ndjfl/1091030851


The aim of the paper is to develop the notion of partial probability distributions as being more realistic models of belief systems than the standard accounts. We formulate the theory of partial probability functions independently of any classical semantic notions. We use the partial probability distributions to develop a formal semantics for partial propositional calculi, with extensions to predicate logic and higher order languages. We give a proof theory for the partial logics and obtain soundness and completeness results.


Download Citation

François Lepage. Charles Morgan. "Probabilistic Canonical Models for Partial Logics." Notre Dame J. Formal Logic 44 (3) 125 - 138, 2003.


Published: 2003
First available in Project Euclid: 28 July 2004

zbMATH: 1071.03010
MathSciNet: MR2130785
Digital Object Identifier: 10.1305/ndjfl/1091030851

Primary: 03B42 , 03B48

Keywords: partial logic , probabilistic models

Rights: Copyright © 2003 University of Notre Dame

Vol.44 • No. 3 • 2003
Back to Top